# SDR DALA12002923241

- Difficulty date: July 4, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-211
- Aircraft serial: 380
- Aircraft time: 59,525 hours, 25,335 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT ROW 24 ABC EMERGENCY PATH LIGHT INOPERATIVE.  MAINTENANCE REPLACED ROW 24 SEAT HARNESS AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
